# SDR FDEA200903020799

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A572466660000
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOIL IS DISBONDED ON THE UPPER SURFACE OF THE 2ND PANEL FROM INBD, LEFT WING DROP DOWN TRAILING EDGE PANEL NR 572 CB.  REPAIRED FLAP DIFFUSER PANEL INNER SKIN BY REMOVING DAMAGED ALUMINUM FOIL AND REPLACING IT WITH EXPANDED COPPER SCREEN AND BONDING IT IN PLACE AND REFINISHING IAW DWG SR 27-53-011 AND FEDEX EA 6-5720-127921.
